Divisors of Recurrent Sequences.

E.C. Dade; O. Taussky; D.W. Robinson

Journal für die reine und angewandte Mathematik (1964)

  • Volume: 0214_0215, page 180-183
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Dade, E.C., Taussky, O., and Robinson, D.W.. "Divisors of Recurrent Sequences.." Journal für die reine und angewandte Mathematik 0214_0215 (1964): 180-183. <http://eudml.org/doc/150614>.

author = {Dade, E.C., Taussky, O., Robinson, D.W.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {number theory},
pages = {180-183},
title = {Divisors of Recurrent Sequences.},
url = {http://eudml.org/doc/150614},
volume = {0214\_0215},
year = {1964},

AU - Dade, E.C.
AU - Taussky, O.
AU - Robinson, D.W.
TI - Divisors of Recurrent Sequences.
JO - Journal für die reine und angewandte Mathematik
PY - 1964
VL - 0214_0215
SP - 180
EP - 183
KW - number theory
UR - http://eudml.org/doc/150614
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.